# SDR AALA20130112009

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 66,783 hours, 34,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED FAT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RETORQUED V DUCT CLAMP AND REPLACED BOTH AFT COMPARTMENT TEMP HIGH SENSORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
